Volume 7, issue 1 (2003)

Download this article
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
A very short proof of Forester's rigidity result

Vincent Guirardel

Geometry & Topology 7 (2003) 321–328
Bibliography
1 H Bass, R Jiang, Automorphism groups of tree actions and of graphs of groups, J. Pure Appl. Algebra 112 (1996) 109 MR1402782
2 B H Bowditch, Cut points and canonical splittings of hyperbolic groups, Acta Math. 180 (1998) 145 MR1638764
3 M J Dunwoody, M E Sageev, JSJ–splittings for finitely presented groups over slender groups, Invent. Math. 135 (1999) 25 MR1664694
4 M Forester, On uniqueness of JSJ decompositions of finitely generated groups, Comment. Math. Helv. 78 (2003) 740 MR2016693
5 M Forester, Deformation and rigidity of simplicial group actions on trees, Geom. Topol. 6 (2002) 219 MR1914569
6 K Fujiwara, P Papasoglu, JSJ–decompositions of finitely presented groups and complexes of groups, Geom. Funct. Anal. 16 (2006) 70 MR2221253
7 N D Gilbert, J Howie, V Metaftsis, E Raptis, Tree actions of automorphism groups, J. Group Theory 3 (2000) 213 MR1753479
8 V Guirardel, G Levitt, in preparation,
9 A Karrass, A Pietrowski, D Solitar, Automorphisms of a free product with an amalgamated subgroup, from: "Contributions to group theory", Contemp. Math. 33, Amer. Math. Soc. (1984) 328 MR767119
10 G Levitt, Automorphisms of hyperbolic groups and graphs of groups, Geom. Dedicata 114 (2005) 49 MR2174093
11 M R Pettet, The automorphism group of a graph product of groups, Comm. Algebra 27 (1999) 4691 MR1709254
12 E Rips, Z Sela, Cyclic splittings of finitely presented groups and the canonical JSJ decomposition, Ann. of Math. $(2)$ 146 (1997) 53 MR1469317
13 P Scott, G A Swarup, Regular neighbourhoods and canonical decompositions for groups, Astérisque (2003) MR2032389
14 J P Serre, Arbres, amalgames, $\mathrm{SL}_{2}$, Société Mathématique de France (1977) MR0476875